MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 36MM E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 36MM E; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign country: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a hip arthroplasty on an unknown date.Subsequently, patient had a washout and liner exchange for infected hip.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.The reported event of unknown infection and unknown duration occurred post implantation.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.As no information was provided as to the type of infection or duration of infection, the reported event will remain reportable, until further information is obtained.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 NEUTRAL E1 LINER 36MM E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10376134
Report Number0001825034-2020-03080
Device Sequence Number3177689
Product Code PBI
UDI-Device Identifier00880304526426
UDI-Public(01)00880304526426
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2025
Device Model NumberN/A
Device Catalogue Number010000857
Device Lot Number6724612
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CUP; UNKNOWN HEAD; UNKNOWN STEM; UNKNOWN CUP; UNKNOWN HEAD; UNKNOWN STEM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;